# SDR COMA0060577

- Difficulty date: July 12, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 3,027 hours, 3,183 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT HAND 14TH STAGE BLEED AIR DUCT LEAK WARNING.  REPLACED THE PYLON FIRE DETECTION SENSE LOOP.
